# SDR USAASB97227

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - INTERIOR OVERWING EMERGENCY LIGHTS INOP.  REPLACED LEFT OVERHEAD BATTERY PACK.  OPERATIONALLY CHECKED OK.  (M)
